# SDR UALA2011012100358

- Difficulty date: January 21, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,999 hours, 12,774 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL FAILED TO CONTROL DESIRED TEMP.  BUSINESS CLASS CONTINUED TOO COLD.  SHOWS 75 DEGREES.  TEMP SELECTOR POSITION MUCH HIGHER THAN OTHERS.  REPLACED AUX MID TRIM VALVE (NO HELP).  PULLED AND COLLARD BREAKER H3 & H6 ON P11 PANEL.  VALVE INDICATES CLOSED.  SUSPECT ROTARY RHEOSTAT ITEM R571 FOR MID TRIM TEMP ON PACK PANEL.
